| Model Number |
60005 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Diplopia/Double Vision (4802)
| Date of Event |
10/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a light adjustable lens (lal, sn (b)(6), +7.0 d) was implanted (b)(6)2024 in exchange for another manufacturer's iol.During the postoperative period, the patient complained of diplopia and the doctor observed the implanted lal to be dislocated; the physician chose to explant the lal on (b)(6)2024 and replace with a new light adjustable lens+ (lal+, sn (b)(6), +7.0d).
Additional Manufacturer Narrative
The lal was returned for evaluation.A visual inspection noted a large cut running through the center of the optic body and both haptics were detached from the optic body.No additional evaluation could be performed due to the condition of the lens.Manufacturer reference #: (b)(4).